Open Access
Translator Disclaimer
2014 (Weak) compactness of Hankel operators on $\mathit{BMOA}$
Michael Papadimitrakis
Publ. Mat. 58(1): 221-231 (2014).

Abstract

We prove that the notions of compactness and weak compactness for a Hankel operator on $\mathit{BMOA}$ are identical.

Citation

Download Citation

Michael Papadimitrakis. "(Weak) compactness of Hankel operators on $\mathit{BMOA}$." Publ. Mat. 58 (1) 221 - 231, 2014.

Information

Published: 2014
First available in Project Euclid: 20 December 2013

zbMATH: 1303.47042
MathSciNet: MR3161516

Subjects:
Primary: 30H10 , 30H35 , 47B35

Keywords: bounded mean oscillation , boundedness , compactness , Hankel operators , Hardy spaces , logarithmic bounded mean oscillation , weak compactness

Rights: Copyright © 2014 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.58 • No. 1 • 2014
Back to Top